IR  > 理学院
Pascal菱形与Riordan矩阵
杨胜良; 高圆圆
2020-04-15
Source Publication兰州理工大学学报
ISSNISSN:1673-5196
Issue2020年02期Pages:页码:150-154
Abstract利用2-Motzkin路得到了Pascal菱形的Riordan矩阵表示,利用加权2-Motzkin路及3-Motzkin路给出几种广义的Pascal菱形及其Riordan矩阵表示.
KeywordPascal菱形 Riordan矩阵 2-Motzkin路
URL查看原文
Indexed ByCNKI
Language中文
Document Type期刊论文
Identifierhttp://ir.lut.edu.cn/handle/2XXMBERH/56863
Collection理学院
Affiliation兰州理工大学理学院
First Author AffilicationColl Sci
First Signature AffilicationColl Sci
Recommended Citation
GB/T 7714
杨胜良,高圆圆. Pascal菱形与Riordan矩阵[J]. 兰州理工大学学报,2020(2020年02期):页码:150-154.
APA 杨胜良,&高圆圆.(2020).Pascal菱形与Riordan矩阵.兰州理工大学学报(2020年02期),页码:150-154.
MLA 杨胜良,et al."Pascal菱形与Riordan矩阵".兰州理工大学学报 .2020年02期(2020):页码:150-154.
Files in This Item:
There are no files associated with this item.
Related Services
Usage statistics
Google Scholar
Similar articles in Google Scholar
[杨胜良]'s Articles
[高圆圆]'s Articles
Baidu academic
Similar articles in Baidu academic
[杨胜良]'s Articles
[高圆圆]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[杨胜良]'s Articles
[高圆圆]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.